Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Anxiety, depression, taken lexapro, zoloft - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   can i take zoloft and restavit
Doctor :   hi
Doctor :   Dr AAAAAAA here
User :   hi my name
Doctor :   were you prescribed these medications?
Doctor :   what symptoms do you have at present?
Doctor :   please provide your age, height, weight details of past medical illness and treatment if any.
User :   well i was on lexapro which made me vomit and weird so i was put on zoloft yestreday cause i constantly think and feel weird and have anxiety ect
User :   he also gave me valium but i find that makes me feel weird to so i was wondering if i can take restavit instead
Doctor :   drugs can have interactions and vary in effects they have on you
Doctor :   so it is better to continue what your doctor is prescribed, and if not comfortable to ask for alternative medications.
Doctor :   Valium will have calming down effects, restavit will usually induces sleep and used as sleeping aid
User :   but its ok to take restavite with zoloft right
User :   and when zoloft starts working will it stop my brain from thinkng stupid stuff and feeling normal again
User :   i havee anxiety and depression
Doctor :   it might be safe, but it may not give the desired effects to calm down anxiety and your symptoms.
User :   well valium makes me feel like im going brain dead
Doctor :   in that case you should discuss about dose readjustment to solve the symptoms
User :   ok well i have anxiety and depression and i constantly think about how i feel and il never be normal ect every morning im scared to wake up to have these reaccuring thoughts and feelings will zoloft work for this
Doctor :   yes, zoloft and valuim both will work for this, it takes time for these to show complete effect
Doctor :   they might take about a month to get you tuned to normalcy
User :   ok well as long as it will work i fill like im going crazy and im the only one with this and il end up in a mental home cause i wont b able to cope anymore
User :   i know i have to change my train of thoughts its just so hard i can no longer wrk and i get anxious when i stay out
Doctor :   you dont need to put up with your symptoms, if you feel the medication are not working the right way, then go ahead with follow-up and get the dosages readjusted
Doctor :   along with these you will also need psychologic counseling, it is done in sessions to help with your thought and to cope up
User :   well il have to wait a couple of weeks i have only took my first zoloft this morning im jus scared il never get fixed cause of the way i think it scraes me
Doctor :   i suggest you to take is as instructed, it takes time to act the right way as I said earlier
Doctor :   you do not need to be scared of medications, they are meant to help you, with time these will settle down. continue with taking them
User :   y do i think the way i do... like scared of how i feel and stuff and constantly question myself
Doctor :   it si all due to your anxiety and depression together, and these medication are to help you come out of these
Doctor :   consider getting the counseling done, it will help you in better way
Doctor :   to control symptoms a
Doctor :   and have a normal life and thoughts
User :   ok thankyou so much for your help your a great doc i just hope your right :)
Doctor :   do not worry, proceed as suggested
Doctor :   you will see good results in next 15-20 days
Doctor :   you can get back to me for a follow-up after that
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor